# SDR CALA2019031500406

- Difficulty date: March 11, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 64,260 hours, 22,445 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Door
- Part number: 148A3321
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE AT TAILCONE ACCESS DOOR APPROX BS1034 FOUND A DENT AT LOWER CENTER AREA REF N/R 9885924 INSTALLED DOUBLER REPAIR AND FILLER AT DAMAGE AREA BS1034, BL0 PER REF SRM 53-80-01 REPAIR NR 3 - LOWER CENTER AREA AND UNITED ECRA 5331-02336.
